# SDR EVCA2012111200038

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 4,457 hours, 14,585 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Condition: Failed
- Location: Hyd Pump
- Component: Pump
- Component part number: 407012101115
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, HYD CAUTION LIGHT ILLUMINATED FOLLOWED WITH IN 10-15 SECONDS A COMPLETE LOSS OF HYD PRESSURE. PILOT PERFORMED EMERGENCY PROCEDURE UNABLE TO RESTORE HYD PRESSURE.  LANDED AS SOON AS PRATICAL. MX REMOVED THE HYD PUMP BUT FOUND THE TRANSMISSION OIL PUMP SPLINES HAD FAILED.  DUE TO THE FACT THE TRANSMISSION OIL PUMP HAD FAILED, IS A DIRECT RESULT OF WHY THE HYD PUMP WAS UNABLE TO PRODUCE PRESSURE SINCE THE HYD PUMP IS DRIVEN BY THE TRANSMISSION OIL PUMP.
